# SDR DALA1010973309

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 22,804 hours, 3,133 cycles
- Engine: Pwa PW4168A
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED FIRE EXTINGUISHER LEAKING, FIRE EXTINGUISHER REPLACED.
